# SDR DL76L040750

- Difficulty date: August 9, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 63,024 hours, 9,904 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR/GND DISAGREE STATUS MSG AND ICE DETECTOR FAULT ILLUM ON LIFT OFF.  REPLACED RT TRUCK TILT ACTUATOR.
